# SDR DALA2024120211320

- Difficulty date: December 2, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N334NB
- Make and model: Airbus A319-114
- Aircraft serial: 1659
- Aircraft time: 57,809 hours, 30,102 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Scratched
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3134 SCRATCH EXTERNAL SKIN LOCATED AT FR 62 BTW STR 27R TO STR 28R AT LOWER FUSELAGE. CORRECTIVE ACTION: PERFORMED REPAIR INSTRUCTIONS ON EXTERNAL SKIN LOCATED AT FR 62 BTW STR 27R TO STR 28R AT LOWER FUSELAGE AS PER A319 SRM 53-41-11-300-109. (0688236)
